# SDR TWAA9804304

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Casting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 17 MAINTENANCE CHECK, THE RT LANDING GEAR AFT DRAG BRACE MOUNT CASTING HAD DEEP PITTING CORROSION BETWEEN BUSHINGS.  REPLACED DRAG BRACE MOUNT CASTING PER SRM 51-10-1 AND TWA STD PRACTICES.  (M)
